MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; Pulse generator, permanent, implantable
Model Number CD2231-40
Medical Device Problem Codes Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's presented in clinic for follow up.A device interrogation revealed that the patient's implantable cardioverter defibrillator (icd) inappropriately went into backup operation due to the patient undergoing a magnetic resonance imaging (mri) procedure.It was unknown if the icd was put into mri safety mode prior to procedure.It was noted that high voltage therapies were inactive during the time of reset.The device was able to be restored to its original settings through programming changes.The patient was stable throughout.

Brand Name
FORTIFY DR, U1.6 DF1 US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22900887
Report Number2017865-2025-98508
Device Sequence Number8018031
Product Code NVZ
UDI-Device Identifier05414734504379
UDI-Public(01)05414734504379(10)A000091618(17)210630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberCD2231-40
Device Catalogue NumberCD2231-40
Device Lot NumberA000091618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown